U.S. doctors online nowAsk doctors free
Philippines
A 20-year-old female asked:

I am now at the 24th day of taking yaz (drospirenone and ethinyl estradiol) birth control. i have bleeding and cramps. is it normal to feel cramps? i have dermoid cysts on both ovaries.

1 doctor answer3 doctors weighed in
Dr. Mary David
Specializes in Obstetrics and Gynecology
Your period: On the 24th day of Yaz, (drospirenone and ethinyl estradiol) your period should be about to start and, while birth control pills usually decrease cramping, they do not eliminate it completely. Discuss this with your doctor. There is always the possibility of endometriosis in patients with severe problems with cramping. Hope this helps.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 39-year-old member asked:
Wondering if there would be any weight loss effects. I take Yaz (drospirenone and ethinyl estradiol) for birth control, acne, and severe cramps. Any thoughts or suggestions?
Dr. M. Jan
Dr. M. Jananswered
68 years experience
No weight loss: For sever cramps you can take Motrin 800 mg twice daily till the cramps subside.
Created for people with ongoing healthcare needs but benefits everyone.
A 25-year-old female asked:
I am taking Yaz (drospirenone and ethinyl estradiol) pills for 2wiks now coz im bleeding for more than a month. I still have spottings. Is it normal? Help.
Dr. Jon Ahlstrom
Obstetrics & Gynecology 32 years experience
It may be working: Birth control pills are often a very reliable way to regulate you period. It may take a couple of months. Talk with your doctor if you don't continu... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 23-year-old female asked about a 27-year-old female:
I was on Yaz (drospirenone and ethinyl estradiol) birth control pill but i stopped taking it after 12 days . My period lasted just for one day is it normal?I had an unprotected sex too
Dr. Marie Trenga
Family Medicine 38 years experience
Yaz (drospirenone and ethinyl estradiol): If you stopped taking pills partway through a pack, your cycle may be irregular. But if you had unprotected sex and are concerned take a pregnancy tes... Read More
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 21-year-old female asked:
I'm on Yaz (drospirenone and ethinyl estradiol) birth control and this month I started bleeding while I still had 2 active pills. my period is still going for 6 days. Is this normal?
Dr. John Rhoades
Family Medicine 50 years experience
Below: It is not unusual to have some irregularity with birth control pills. If this continues, discuss with your GYN.
Created for people with ongoing healthcare needs but benefits everyone.
A 31-year-old female asked:
I am currently taking Yaz (drospirenone and ethinyl estradiol) and have been on birth control for 13 years. Is it normal to experience PMS 10 days out from my period?
Dr. Matt Wachsman
A Verified Doctoranswered
Internal Medicine 38 years experience
Quite common: often it is less because the amount of female hormones are less on Yaz (drospirenone and ethinyl estradiol) than would normally be present Without an... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 29, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.